American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58J99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] John Lott. An intrinsic parallel transport in Wasserstein space. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Karl Larsson and Mats G. Larson. A continuous/discontinuous {G}alerkin method and a priori error estimates for the biharmonic problem on surfaces. Math. Comp. 86 (2017) 2613-2649.
Abstract, references, and article information   
View Article: PDF

[3] Michel L. Lapidus and Robert G. Niemeyer. The Current State of Fractal Billiards. Contemporary Mathematics 601 (2013) 251-288.
Book volume table of contents   
View Article: PDF

[4] X. X. Chen, G. Tian and Z. Zhang. On the weak Kähler-Ricci flow. Trans. Amer. Math. Soc. 363 (2011) 2849-2863. MR 2775789.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Rikard Bögvad and Rolf Källström. Geometric interplay between function subspaces and their rings of differential operators. Trans. Amer. Math. Soc. 359 (2007) 2075-2108. MR 2276613.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Mohammad Ghomi and Marek Kossowski. $\mathbf{h}$-principles for hypersurfaces with prescribed principle curvatures and directions. Trans. Amer. Math. Soc. 358 (2006) 4379-4393. MR 2231382.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Mahuya Datta. Connections with prescribed first Pontrjagin form. Trans. Amer. Math. Soc. 355 (2003) 3813-3824. MR 1990175.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Daniel Grieser. Local geometry of singular real analytic surfaces. Trans. Amer. Math. Soc. 355 (2003) 1559-1577. MR 1946405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Frédéric Robert. Positive solutions for a fourth order equation invariant under isometries. Proc. Amer. Math. Soc. 131 (2003) 1423-1431. MR 1949872.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Mahuya Datta. A note on Pontrjagin forms. Proc. Amer. Math. Soc. 128 (2000) 3723-3729. MR 1778283.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia